# SDR CALA2025061605565

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 56,314 hours, 20,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - FOUND INTERIOR AND EXTERIOR EMERGENCY EXIT LIGHTS ON THE R1 DOOR INOP. REMOVED AND REPLACED BATTERY PACK REF AMM 33-51-06-960-805. OPS CHECK GOOD. OK TO CONTINUE.PARTS USED:  99-3351-3-0015,QTY :1
